Alert archive / Texas / Tornado Warnings in 2015

Tornado Warning 40, NWS Corpus Christi, TX

May 21, 2015Aransas County, Texas

NWS Corpus Christi, TX issued this tornado warning at May 21, 2015, 4:50 PM CDT for Aransas County, Texas. It was in force for 25 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 21, 2015, 4:50 PM CDT (21:50 UTC)
Expired
May 21, 2015, 5:15 PM CDT
In force
25 min
Issued by
NWS Corpus Christi, TX
Area
Storm-based polygon

County Aransas County, TX

The radar

The Corpus Christi radar (KCRP), 43 km from the middle of the area, began a volume at 21:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 21, 4:59 PM CDTFUNNEL CLOUD1 Sw Rockport, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 9.8 hours before the alert went out and 36 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2015-05-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2975 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2015-05-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -3 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2975 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
607 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
-3 m²/s²
0-3 km storm-relative helicity
27 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

045 
WFUS54 KCRP 212150
TORCRP
TXC007-212215-
/O.NEW.KCRP.TO.W.0040.150521T2150Z-150521T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
450 PM CDT THU MAY 21 2015

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI  HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHWESTERN ARANSAS COUNTY IN SOUTH CENTRAL TEXAS...

* UNTIL 515 PM CDT
    
* AT 449 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED
  NEAR PALM HARBOR...OR NEAR ROCKPORT...AND MOVING SOUTHWEST AT 5
  MPH.

* LOCATIONS IMPACTED INCLUDE...
  ROCKPORT...FULTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINFALL MAY OBSCURE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR
THE TORNADO. TAKE COVER NOW.

IF A TORNADO OR OTHER SEVERE WEATHER IS SPOTTED...CONTACT THE
NATIONAL WEATHER SERVICE...OR YOUR NEAREST LAW ENFORCEMENT AGENCY WHO
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
CORPUS CHRISTI . THIS ACT MAY SAVE LIVES OF OTHERS IN THE PATH OF
DANGEROUS WEATHER.

&&

LAT...LON 2793 9714 2798 9718 2800 9715 2801 9715
      2801 9716 2799 9718 2804 9722 2805 9715
      2803 9715 2802 9716 2802 9714 2803 9712
      2805 9714 2803 9705
TIME...MOT...LOC 2149Z 053DEG 6KT 2802 9711 

$$

HART
1 follow-up statement
911 
WWUS54 KCRP 212208
SVSCRP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
508 PM CDT THU MAY 21 2015

TXC007-212216-
/O.EXP.KCRP.TO.W.0040.000000T0000Z-150521T2215Z/
ARANSAS TX-
508 PM CDT THU MAY 21 2015

...THE TORNADO WARNING FOR SOUTHWESTERN ARANSAS COUNTY WILL EXPIRE AT
515 PM CDT...
        
THE STORM WHICH PROMPTED THE WARNING IS NO LONGER CAPABLE OF 
PRODUCING A TORNADO. THEREFORE THE WARNING WILL BE ALLOWED TO 
EXPIRE. HOWEVER HEAVY RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM. 
A FUNNEL CLOUD REPORT AND A REPORT OF A POSSIBLE TORNADO WAS 
RECEIVED WITH THIS STORM EARLIER NEAR HIGHWAYS 35 AND 188. 

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
CORPUS CHRISTI .

LAT...LON 2793 9714 2798 9718 2800 9715 2801 9715
      2801 9716 2799 9718 2804 9722 2805 9715
      2803 9715 2802 9716 2802 9714 2803 9712
      2805 9714 2803 9705
TIME...MOT...LOC 2202Z 053DEG 6KT 2802 9711 

$$

HART

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this tornado warning went out at May 21, 3:59 PM CDT, 51 minutes earlier.

Area forecast discussion, May 21, 3:59 PM CDT, 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
359 PM CDT THU MAY 21 2015

.SHORT TERM (TONIGHT THROUGH FRIDAY NIGHT)...ECMWF WAS THE ONLY
MODEL SUITE TO PROPERLY HANDLE THIS MORNING/S MCS DOWN THE RIO
GRANDE. EVEN TODAY/S 12Z GFS AND ASSOCIATED HI RESOLUTION MODEL
SUITES DID NOT PICK UP ON THIS MORNING/S EVENT. IN TURN THIS LEADS
TO LOWER FORECAST CONFIDENCE FOR THE SHORT TERM FORECAST PACKAGE.
AS OF WRITING...A COLD FRONT WAS LOCATED FROM NEAR PORT LAVACA TO
NEAR MATHIS TO SOUTH OF HEBBRONVILLE. CONVECTION ALONG THE FRONT
IS EXPECTED TO DIMINISH THIS EVENING AS DIURNALLY DRIVEN
INSTABILITY WANES. BRUSH COUNTRY REMAINS WORKED OVER FROM THIS
MORNING/S CONVECTION AND THUS AM NOT ANTICIPATING MUCH IN THE WAY
OF PRECIP THERE THIS EVENING. BIGGEST UNCERTAINTY OVERNIGHT IS
WHETHER OR NOT ADDITIONAL CONVECTION MOVES IN FROM OLD MX
OVERNIGHT. ECMWF AND GFS DIFFER SIGNIFICANTLY ON HANDLING OF H5
S/W TROUGHS PUSHING THROUGH. 12Z ECMWF ADVECTS A S/W TROUGH
THROUGH OVERNIGHT AND KEEPS MOST OF THE AREA DRY THROUGH THE NIGHT
WITH CONVECTION WEAKENING BEFORE REACHING THE CWA /ASIDE FROM
EARLY EVENING CONVECTION ACROSS THE EAST/. THE GFS ON THE
OTHERHAND BRINGS A MUCH MORE POTENT S/W TROUGH THROUGH OVERNIGHT
AND INITIATES DEEP CONVECTION ACROSS COAHUILA MX AND INTO THE
BRUSH COUNTRY TOWARDS SUNRISE. OVERALL...HAVE UNDERCUT MET/MAV
GUIDANCE FOR THE OVERNIGHT HOURS AND HAVE 30/40 POPS FROM EAST TO
WEST. OTHER THAN PRECIP POSSIBLY MOVING IN FROM THE WEST LATE IN
THE NIGHT...ADDITIONAL CONVECTION MAY DEVELOP ACROSS THE EAST
ALONG THE FRONT AFTER MIDNIGHT. FRONT IS PROG TO GRADUALLY SHIFT
BACK NORTH ON FRIDAY RESULTING IN AN UNSTABLE AIRMASS ACROSS THE
REGION. ASSUMING THAT THERE IS NOT ANOTHER MCS TRAVERSING THE AREA
IN THE MORNING...DIURNALLY DRIVEN CONVECTION SHOULD DEVELOP DURING
THE DAY. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE WITH ANY
CONVECTION THAT DEVELOPS THROUGH THE PERIOD. SLIGHTLY COOLER TEMPS
TONIGHT GIVEN LIGHT NORTHERLY WINDS BEHIND THE FRONT WITH CLOUD
COVER/RAIN IMPACTING MAX TEMPS ON FRI.

&&

.LONG TERM...UNSETTLED WEATHER WILL CONTINUE INTO THE LONG TERM
PART OF THE FORECAST. UPPER LEVEL RIDGE AXIS WILL SLOWLY MOVE OFF
TO THE EAST AS STRONG UPPER TROUGH DIGS OVER THE WESTERN CONUS
INTO FOUR CORNERS REGION. PERIOD WILL BEGIN WITH PLENTY OF
MOISTURE ACROSS SOUTH TEXAS WITH PWAT VALUES AROUND 1.7 TO 1.8
INCHES. EMBEDDED DISTURBANCE IN SW FLOW ALOFT WILL MOVE ACROSS THE
AREA ON SATURDAY WITH 30 POPS IN THE MORNING THEN SLIGHTLY
INCREASING TO ACROSS THE NW IN THE AFTERNOON. MODELS CONTINUE TO
HINT AT ANOTHER MCS TO OUR NW IN SATURDAY NIGHT INTO SUNDAY
MORNING. FOCUS AGAIN WOULD SHIFT TO THE WESTERN PARTS ON THE
REGION INTO THE RIO GRANDE PLAINS WITH THIS ACTIVITY. DEEP LEVEL
TROUGH WILL SLOWLY APPROACH SUNDAY WITH INCREASING DIFLUENCE ALOFT
AND LARGE SCALE LIFT. POTENTIAL EXISTS FOR ANOTHER ROUND OF HEAVY
RAINFALL AND POSSIBLY SOME STRONG CONVECTION DURING THIS TIME.
THREAT WILL CONTINUE INTO MONDAY...MOST LIKELY ACROSS THE EASTERN
PART OF THE FORECAST AREA. SEVERAL INCHES OF RAINFALL WILL BE
LIKELY THIS WEEKEND INTO EARLY NEXT WEEK...AND A FLASH FLOOD WATCH
MAY BECOME NECESSARY FOR PARTS OR ALL OF SOUTH TEXAS. MAIN TROUGH
AXIS WILL SLOWLY MOVE EAST OF THE REGION BY TUESDAY...BUT
LINGERING MOISTURE AND INSTABILITY WILL RESULT IN AT LEAST
ISOLATED TO SCATTERED CONVECTION. TEMPERATURES THROUGH THE
EXTENDED WILL BE HIGHLY DEPENDENT ON RAINFALL AND CLOUD
COVER...BUT WILL GENERALLY BE IN THE 80S.

&&

.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI    73  84  74  85  77  /  30  40  20  30  40
VICTORIA          70  84  73  84  75  /  30  40  10  40  40
LAREDO            72  88  74  89  74  /  40  30  20  30  60
ALICE             71  85  73  88  77  /  30  40  20  40  50
ROCKPORT          74  85  76  85  78  /  30  40  20  30  40
COTULLA           70  87  73  86  73  /  40  40  20  50  60
KINGSVILLE        72  86  74  87  77  /  30  40  10  30  40
NAVY CORPUS       75  84  76  84  78  /  30  40  20  30  40

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...NONE.

&&

RH/79...SHORT TERM
TB/78...LONG TERM
Hazardous weather outlook, May 21, 5:56 AM CDT, 10 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
556 AM CDT THU MAY 21 2015

GMZ230-235-250-255-270-275-TXZ229>234-239>247-221100-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
556 AM CDT THU MAY 21 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS EXPECTED TODAY
OVER SOUTH TEXAS. LOCALLY HEAVY RAINFALL POSSIBLE. A FLASH FLOOD
WATCH IS IN EFFECT FOR THE RIO GRANDE PLAINS TODAY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ISOLATED TO SCATTERED STORMS ARE POSSIBLE FRIDAY AND SATURDAY WITH A
BETTER CHANCE FOR STORMS SATURDAY NIGHT THROUGH SUNDAY NIGHT. SOME
STORMS MAY BECOME STRONG TO POSSIBLY SEVERE. LOCALLY HEAVY RAINFALL
WILL BE ALSO BE POSSIBLE SATURDAY NIGHT AND SUNDAY. ANY HEAVY
RAINFALL COULD LEAD TO FLASH FLOODING OVER THE REGION DUE TO
SATURATED GROUND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

87/85

In the hours before

Special weather statement, May 21, 12:27 PM CDT, 4 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1227 PM CDT THU MAY 21 2015

TXZ241>244-211930-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-
INCLUDING THE CITIES OF...ALICE...ORANGE GROVE...KINGSVILLE...
CORPUS CHRISTI...PORTLAND...INGLESIDE...ARANSAS PASS...SINTON...
MATHIS
1227 PM CDT THU MAY 21 2015

...A PERIOD OF STRONG GUSTY WINDS POSSIBLE THROUGH EARLY
AFTERNOON...

A LARGE AREA OF STRONG AND GUSTY WINDS...ASSOCIATED WITH A
DIMINISHING AREA OF RAIN...IS PUSHING EAST ACROSS INTO COASTAL
PLAINS. THIS AREA OF STRONGER WINDS IS EXPECTED TO PUSH EAST
ACROSS JIM WELLS COUNTY AND OVER PORTIONS OF NUECES...KLEBERG...AND
SAN PATRICIO COUNTIES EARLY THIS AFTERNOON. WIND GUSTS AROUND 40
MPH WILL BE POSSIBLE FOR UP TO AN HOUR.

HART
Local storm report, May 21, 1:16 PM CDT, 3 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
116 PM CDT THU MAY 21 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0111 PM     FUNNEL CLOUD     5 SW FANNIN             28.64N 97.29W
05/21/2015                   GOLIAD             TX   AMATEUR RADIO

            REPORTED FUNNEL CLOUD VISIBLE BUT NO GROUND CONTACT

&&

HART
Local storm report, May 21, 1:54 PM CDT, 2 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
154 PM CDT THU MAY 21 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 PM     TORNADO          3 ENE PORTLAND          27.90N 97.28W
05/15/2015                   SAN PATRICIO       TX   NWS STORM SURVEY

            *** 3 INJ *** NWS STORM SURVEY, PHOTOS AND VIDEO SHARED
            BY MEDIA CONFIRMED AN EF-0 TORNADO WITH WINDS ESTIMATED
            75-85 MPH...TOUCHED DOWN NEAR THE VOSTALPINE PLANT NEAR
            HIGHWAY 361 AND PRIVATE ROAD 87A. THE TORNADO CROSSED
            HIGHWAY 361 AND STRUCK THE TCPO PLANT FLIPPING A
            COMMERCIAL TRAILER INJURING THREE PEOPLE INSIDE. THE
            TORNADO PATH WAS ESTIMATED AT 1.37 MILES IN LENGTH AND
            WIDTH 50 YARDS.

&&

JMETZ
Local storm report, May 21, 3:21 PM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
321 PM CDT THU MAY 21 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     HAIL             MATHIS                  28.09N 97.82W
05/21/2015  E0.25 INCH       SAN PATRICIO       TX   FIRE DEPT/RESCUE

            PEA SIZED HAIL AND 50 MPH WIND GUST. REPORTED BY FIRE
            DEPARTMENT

&&

GWILK
Special weather statement, May 21, 3:26 PM CDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
326 PM CDT THU MAY 21 2015

TXZ232-243>246-212130-
NUECES-SAN PATRICIO-REFUGIO-BEE-ARANSAS-
326 PM CDT THU MAY 21 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NUECES...SAN
PATRICIO...ARANSAS...REFUGIO AND SOUTHEASTERN BEE COUNTIES...

AT 325 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 8 MILES WEST OF ARANSAS NWR TO NEAR QUINTANA TO NEAR
ST. PAUL TO NEAR EDROY TO NEAR BANQUETE...AND MOVING SOUTHEAST AT 15
MPH.

WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
CORPUS CHRISTI...PORTLAND...ROBSTOWN...ROCKPORT...SINTON...TAFT...
REFUGIO...WOODSBORO...CORPUS CHRISTI INTERNATIONAL AIRPORT...LAMAR...
INGLESIDE...ARANSAS PASS...ODEM...GREGORY...ST. PAUL...SAN
PATRICIO...BAYSIDE...QUINTANA...PALM HARBOR AND BLUNTZER.

LAT...LON 2813 9691 2815 9691 2812 9694 2812 9696
      2827 9691 2813 9698 2808 9724 2797 9718
      2811 9703 2783 9712 2787 9756 2784 9738
      2763 9729 2777 9792 2843 9748 2855 9714
      2841 9677
TIME...MOT...LOC 2025Z 319DEG 52KT 2831 9695 2830 9717 2814 9753 2800
9773 2780 9788

GW
Local storm report, May 21, 4:14 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
414 PM CDT THU MAY 21 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     FLASH FLOOD      4 NNW CORPUS CHRISTI    27.80N 97.44W
05/21/2015                   NUECES             TX   NWS EMPLOYEE

            STALLED CARS ON NPID AT LEOPARD DUE TO HIGH WATER

&&

JV

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 21, 4:10 AM CDTFlash Flood WatchCRPDuval, La Salle, Live Oak, McMullen, Webb8 hr
May 21, 4:56 AM CDTSpecial Weather StatementCRPLa Salle49 min
May 21, 5:53 AM CDTAreal Flood AdvisoryCRPLa Salle, Webb2 hr
May 21, 6:16 AM CDTSpecial Weather StatementCRPWebb44 min
May 21, 7:19 AM CDTSpecial Weather StatementCRPZapata26 min
May 21, 7:31 AM CDTSevere Thunderstorm WarningCRPWebb29 min
May 21, 7:49 AM CDTAreal Flood AdvisoryCRPWebb56 min
May 21, 7:53 AM CDTAreal Flood AdvisoryCRPWebb67 min
May 21, 8:23 AM CDTAreal Flood AdvisoryCRPWebb112 min
May 21, 8:51 AM CDTAreal Flood AdvisoryCRPDuval114 min
May 21, 12:33 PM CDTAreal Flood AdvisoryCRPGoliad, Victoria57 min
May 21, 1:07 PM CDTTornado WarningCRPGoliad23 min
May 21, 1:37 PM CDTTornado WarningCRPGoliad, Victoria23 min
May 21, 1:39 PM CDTAreal Flood AdvisoryCRPGoliad, Refugio, Victoria2 hr
May 21, 2:01 PM CDTFlash Flood WarningCRPGoliad, Refugio, Victoria3 hr
May 21, 2:39 PM CDTAreal Flood AdvisoryCRPBee, Goliad, Refugio, San Patricio2 hr
May 21, 2:43 PM CDTFlash Flood WarningCRPCalhoun, Victoria3 hr
May 21, 3:19 PM CDTAreal Flood AdvisoryCRPAransas, Bee, Jim Wells, Nueces, Refugio, San Patricio116 min
May 21, 3:26 PM CDTSpecial Weather StatementCRPNueces, Refugio, San Patricio64 min
May 21, 3:30 PM CDTSpecial Marine WarningCRP2 hr
May 21, 4:06 PM CDTFlash Flood WarningCRPNueces4 hr
May 21, 4:14 PM CDTFlash Flood WarningCRPSan Patricio3 hr
May 21, 4:44 PM CDTFlash Flood WarningCRPKleberg4 hr
May 21, 5:01 PM CDTTornado WarningCRPKleberg, Nueces29 min
May 21, 5:12 PM CDTSpecial Marine WarningCRP2 hr
May 21, 5:36 PM CDTRiver Flood WarningCRPNueces63 hr
May 21, 6:00 PM CDTSpecial Marine WarningCRP2 hr
May 21, 6:58 PM CDTFlash Flood WarningCRPKleberg3 hr

Nearby

Tornado Warnings in Texas, 2015Every tornado warning in 2015Tornadoes in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.